Неравенство типа Джексона для абстрактных функций

И.Г. Царьков

Matematiceskij sbornik (1989)

  • Volume: 180, Issue: 5, page 676-699
  • ISSN: 0368-8666

How to cite


Царьков, И.Г.. "Неравенство типа Джексона для абстрактных функций." Matematiceskij sbornik 180.5 (1989): 676-699. <http://eudml.org/doc/72070>.

author = {Царьков, И.Г.},
journal = {Matematiceskij sbornik},
keywords = {Jackson type estimates; Banach space},
language = {rus},
number = {5},
pages = {676-699},
publisher = {Tipogr. Lissnera i Sobko},
title = {Неравенство типа Джексона для абстрактных функций},
url = {http://eudml.org/doc/72070},
volume = {180},
year = {1989},

AU - Царьков, И.Г.
TI - Неравенство типа Джексона для абстрактных функций
JO - Matematiceskij sbornik
PY - 1989
PB - Tipogr. Lissnera i Sobko
VL - 180
IS - 5
SP - 676
EP - 699
LA - rus
KW - Jackson type estimates; Banach space
UR - http://eudml.org/doc/72070
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.